# SDR RAIA961006

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Engine: Pwa PW120
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Part number: 2502
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7480 - RIGHT ENGINE FUEL TEMP INCREASED WITH HIGH OIL TEMP.  MAINTENANCE REPAIRED CHAFED WIRE AT FUEL/OIL SWITCH.  (M)
